# SDR SWAA2023053128271

- Difficulty date: April 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 727D AT LEVEL STR 18R AT AFT CARGO COMPARTMENT 2023-258032<[01] REPLACED NEW SIDEWALL/CEILING PANELS INSTL/SUPPORT ANGLE LOCATED BS727 TO BS727D MORE 5? AT LEVEL STR 18R AT AFT CARGO COMPARTMENT AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 149A9490 SHEET: 21 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED
